Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202

      [Search Papers] [Print this List]
    121. R. Ahmadian,
    A principalization algorithm for locally monomial ideal sheaves on 3-folds with an application to toroidalization,
    J. Algebra 454(2016), 139-180  [abstract]   
     
    122. Kh. Baghaei (Joint with A. Khelghati),
    Global existence and boundedness of classical solutions for a chemotaxis model with consumption of chemoattractant and logistic source,
    Math. Methods Appl. Sci. (2016), DOI: 10.1002/mma.4264  [abstract]   
     
    123. M. R. Koushesh,
    Connectedness modulo an ideal,
    Topology Appl. 214(2016), 150-179  [abstract]   
     
    124. A. Hosseini (Joint with S. Bazm),
    Numerical solution of nonlinear integral equations using alternative Legendre polynomials,
    J. Appl. Math. Comput. (to appear) [abstract]   
     
    125. K. Bahmanpour and K. Divaani-Aazar,
    Weakly Laskerian rings versus Noetherian rings,
    Rend. Sem. Math. Univ. Padova (to appear) [abstract]   
     
    126. M. Ghari,
    Pavelka-style fuzzy justification logics,
    Log. J. IGPL 24(2016), 743-773  [abstract]   
     
    127. A. Nasrollah Nejad (Joint with A. Simis and R. Zaare-Nahandi),
    The Aluffi algebra of the Jacobian of points in projective space: Torsion-freeness,
    J. Algebra 467(2016), 268-283  [abstract]   
     
    128. M. Tatari (Joint with M. Kamranian and M. Dehghan),
    An adaptive meshless local Petrov Galerkin mthod based on a posteriori error estimation for the boundary layer problems,
    Appl. Numer. Math. (to appear) [abstract]   
     
    129. M. Essmaili and M. Amini (Joint with M. Rostami),
    A Characterization of biflatness of Segal algebras based on a character,
    Glasnik Matematicki 51(2016), 45-58  [abstract]   
     
    130. A. Abdollahi (Joint with Sh. Janbaz and M. Ghahramani),
    A large family of cospectral cayley graphs over dihedral groups,
    Discrete Math. (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.